# SDR AWXA200602069

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5755 · Spoilers
- Part: Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON RIGHT WING NR 2 SPOILER CENTER HINGE PIN, WS 6699.  REPLACED RIGHT WING NR 2 SPOILER CENTER HINGE PIN, WS 6699 IAW AWA TASK CARD C3R57323.
